Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 153, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 5, 2015, 9:56 PM CDT for Blaine County, Logan County, Thomas County, Nebraska. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2015, 9:56 PM CDT (02:56 UTC)
- Expired
- Jul 5, 2015, 10:45 PM CDT
- In force
- 49 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Blaine County, NE, Logan County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 18 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 10:01 PM CDT | TSTM WND GST 60 | 14 Wnw Dunning, NE | NUMEROUS SMALL AND LARGE BRANCHES DOWN ACROSS THE RESIDENTS YARD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 5, 4:51 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1965 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 2350 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
282
WUUS53 KLBF 060256
SVRLBF
NEC009-113-171-060345-
/O.NEW.KLBF.SV.W.0153.150706T0256Z-150706T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
956 PM CDT SUN JUL 5 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
SOUTHERN THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 1045 PM CDT
* AT 956 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES SOUTH OF
THEDFORD...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HALSEY...HIGHWAY 83 CROSSING THE DISMAL RIVER AND NATWICK.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 125 AND 142.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 217 AND 232.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4203 10033 4177 10011 4162 10064 4169 10072
4174 10071 4174 10077 4178 10081
TIME...MOT...LOC 0257Z 238DEG 25KT 4175 10056
HAIL...<.75IN
WIND...60MPH
$$
POWER3 follow-up statements
373 WWUS53 KLBF 060305 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 905 PM MDT SUN JUL 5 2015 NEC009-113-171-060345- /O.CON.KLBF.SV.W.0153.000000T0000Z-150706T0345Z/ BLAINE NE-LOGAN NE-THOMAS NE- 1005 PM CDT SUN JUL 5 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN THOMAS...NORTHEASTERN LOGAN AND SOUTHWESTERN BLAINE COUNTIES UNTIL 1045 PM CDT... AT 1003 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTH OF THEDFORD...AND MOVING NORTHEAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... HALSEY. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 125 AND 140. THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 218 AND 232. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4177 10011 4165 10054 4181 10067 4203 10033 TIME...MOT...LOC 0305Z 238DEG 25KT 4178 10050 HAIL...<.75IN WIND...60MPH $$ POWER
278 WWUS53 KLBF 060312 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 912 PM MDT SUN JUL 5 2015 NEC009-113-171-060345- /O.CON.KLBF.SV.W.0153.000000T0000Z-150706T0345Z/ BLAINE NE-LOGAN NE-THOMAS NE- 1012 PM CDT SUN JUL 5 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN THOMAS...NORTHEASTERN LOGAN AND SOUTHWESTERN BLAINE COUNTIES UNTIL 1045 PM CDT... AT 1009 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTHWEST OF HALSEY...AND MOVING NORTHEAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... HALSEY. THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 218 AND 232. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4177 10011 4169 10039 4188 10056 4203 10033 TIME...MOT...LOC 0313Z 238DEG 25KT 4181 10044 HAIL...<.75IN WIND...60MPH $$ POWER
156 WWUS53 KLBF 060342 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 942 PM MDT SUN JUL 5 2015 NEC009-113-171-060353- /O.EXP.KLBF.SV.W.0153.000000T0000Z-150706T0345Z/ BLAINE NE-LOGAN NE-THOMAS NE- 1042 PM CDT SUN JUL 5 2015 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN THOMAS... NORTHEASTERN LOGAN AND SOUTHWESTERN BLAINE COUNTIES WILL EXPIRE AT 945 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4177 10011 4169 10039 4188 10056 4203 10033 TIME...MOT...LOC 0343Z 238DEG 25KT 4192 10020 $$ POWER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 7:12 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jul 5, 7:12 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 712 PM CDT SUN JUL 5 2015 .SYNOPSIS... ISSUED AT 259 PM CDT SUN JUL 5 2015 AT 20Z THE UPPER LEVEL SYNOPTIC FEATURES IMPACTING THE SHORT TERM FORECAST INCLUDE A NORTHERN STREAM TROUGH TRACKING EASTWARD OVER SOUTH CENTRAL CANADA...AND A SHORTWAVE TROUGH ROUNDING THE TOP OF SOUTHWESTERN CONUS RIDGE AND EJECTING INTO THE EASTERN ROCKIES. THE CANADIAN TROUGH WAS PUSHING A COLD FRONT THROUGH THE NORTHERN PLAINS AND INTO NORTHWEST NEBRASKA AS OF MID AFTERNOON. SO FAR MOST CONVECTION HAS BEEN SCATTERED AND POST-FRONTAL AS THE MAIN UPPER LEVEL FORCING LAGS BEHIND THE FRONT AND THE LOCAL ATMOSPHERE REMAINS CAPPED TO CONVECTION DUE TO THE ADVECTION OF A WARM EML FROM THE SOUTHWEST. LOW LEVEL SOUTHERLY FLOW IN ADVANCE OF THE FRONT HAS BROUGHT WARM AND HUMID CONDITIONS OVER MOST OF THE FORECAST AREA. WARMEST READINGS ARE IN FAR SOUTHWEST NEBRASKA WHERE DEEPER MIXING OF THE BOUNDARY LAYER HAS OCCURRED WITH SOME SPOTS APPROACHING TRIPLE DIGITS. POINTS FURTHER NORTH AND EAST SIT IN THE MID 80S TO LOW 90S BUT HAVE ELEVATED DEWPOINTS IN THE MID 60S TO NEAR 70. && .UPDATE... ISSUED AT 511 PM CDT SUN JUL 5 2015 UPDATED FORECAST TO INCLUDE SEVERE THUNDERSTORM WATCH. UPDATED WINDS...SKY...AND PRECIP QPF. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 259 PM CDT SUN JUL 5 2015 A STRONG COLD FRONT WILL DRIVE SOUTH THROUGH THE CWA AS A SHORTWAVE TROUGH AXIS ROUNDS THE BASE OF THE UPPER LEVEL LOW OVER SOUTH CENTRAL CANADA. WARM TEMPERATURES IN THE MID LEVEL WILL LIMIT MOST CONVECTION OVER THE NEXT COUPLE HOURS...BUT WIDESPREAD SHOWERS AND THUNDERSTORMS WILL BEGIN DEVELOP ALONG THE FRONT LATER THIS AFTERNOON AND EVENING AS DEEP LAYER ASCENT INCREASES. CAMS HAVE BEEN CONSISTENT TODAY WITH ADVERTISING THE MOST WIDESPREAD CONVECTION OVER THE NORTHERN HALF OF THE CWA...GENERALLY NORTH OF HWY 2. FURTHER SOUTH MORE ISOLATED TO SCATTERED ACTIVITY IS EXPECTED...PRIMARILY DRIVEN BY THE SHORTWAVE CURRENTLY MOVING INTO NORTHERN COLORADO. STEEP MID-LEVEL LAPSE RATES OVERSPREADING THE TOP OF A THETA-E RICH BOUNDARY LAYER HAVE CONTRIBUTED TO HIGH CAPE VALUES. BEST CHANCE FOR A COUPLE STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL LIKELY RESIDE IN NORTHERN NEBRASKA WHERE DEEP LAYER SHEAR PROFILES ARE MORE FAVORABLE...ALTHOUGH AN ISOLATED SEVERE STORM BACK INTO SOUTHWEST NEBRASKA CANNOT BE RULED OUT. SEVERE THREAT SHIFTS NORTH AND EAST OF THE CWA TONIGHT AS THE NOSE OF STRENGTHENING LLJ WILL LIKELY SEND AN MCS THROUGH EASTERN SOUTH DAKOTA. LOCALLY HEAVY RAINFALL WILL ALSO BE A THREAT THIS EVENING AND TONIGHT. CONVECTION IS LIKELY TO PERSIST INTO THE OVERNIGHT HOURS IN THE POST-FRONTAL REGIME AS THE NORTHERN PLAINS SITS IN THE DIVERGENT RIGHT ENTRANCE REGION OF A STRONG UPPER LEVEL JET STREAK ROUNDING THE BASE OF THE CANADIAN LOW. LOW LEVEL SOUTHERLY FLOW OVER THE LAST 24 TO 36 HOURS HAS ALLOWED FOR THE POLEWARD FLUX OF RICH GULF MOISTURE. AN ADDITIONAL SURGE OF MID TO UPPER LEVEL PACIFIC MONSOONAL MOISTURE WILL ARRIVE AS A SHORTWAVE TROUGH MOVES OUT OF NORTHERN COLORADO AND INTO THE CENTRAL HIGH PLAINS. THIS MOISTURE PLUME IS EVIDENT BY A LARGE CLOUD SHIELD AND ANOMALOUS HIGH DEWPOINTS/PWATS OVER THE INTERMOUNTAIN WEST THIS AFTERNOON. ALL MODEL GUIDANCE HAS SHOWN THE HIGHEST POTENTIAL FOR HEAVY RAINFALL ACROSS NEAR THE SD/NEBRASKA BORDER. SYNOPTIC SCALE SUBSIDENCE OVERSPREADS THE CWA LATE TONIGHT INTO MONDAY MORNING AS THE UPPER LEVEL LOW KICKS EAST...WHICH WILL BRING A GRADUAL END TO PRECIPITATION. MUCH COOLER AND DRIER CANADIAN AIR SPILLS INTO THE NORTHERN AND CENTRAL PLAINS WITH COMFORTABLE HIGHS ONLY IN THE 70S EXPECTED. STEEP LOW LEVEL LAPSE RATES BENEATH COOL AIR ALOFT WILL PROMOTE THE DEVELOPMENT OF SHALLOW CUMULUS CLOUDS AND MAYBE EVEN A FEW ISOLATED SHOWERS DURING THE AFTERNOON HOURS...BUT CONFIDENCE IN THIS SCENARIO IS TOO LOW TO INCLUDE ANY MENTION OF POPS IN THE FORECAST AT THIS TIME. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 259 PM CDT SUN JUL 5 2015 MONDAY NIGHT THROUGH WEDNESDAY...COOL PACIFIC HIGH PRESSURE WILL REMAIN OVER THE FCST AREA. WINDS BECOME SOUTHEAST TUESDAY MORNING AND BEGIN RETURNING MOISTURE ONTO THE CNTL HIGH PLAINS. THE WRN U.S. UPPER LEVEL RIDGE VANISHES TO BE REPLACED BY A RIDGE OFF THE WESTERN ATLANTIC WHICH WILL MIGRATE WEST. THIS ALLOWS AN UPPER LOW OFF THE CALIFORNIA COAST TO FEED UPPER LEVEL MOISTURE ACROSS THE ROCKIES AND A WEAK UPPER LEVEL DISTURBANCE SHOULD BE MOVING THRU ERN WY TUESDAY. THIS DISTURBANCE COULD PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS ACROSS WRN NEB TUESDAY NIGHT. THIS WAVE WILL LIKE LIFT NORTHEAST WEDNESDAY. A SECOND DISTURBANCE WILL THEN MOVE OFF OF THE COLORADO FRONT RANGE WEDNESDAY SUSTAINING SCATTERED SHOWER AND THUNDERSTORM ACTIVITY AND ALLOWING IT TO ADVANCE EAST A BIT BUT STILL FAVORING NRN AND WRN NEB. HIGHS IN THE 70S ARE EXPECTED BOTH DAYS WITH LOWS IN THE 50S. DEW POINTS REMAIN IN THE 50S. WEDNESDAY NIGHT THROUGH SUNDAY...THE AFOREMENTIONED RIDGE MIGRATING WEST THROUGH THE MIDSOUTH AND UPPER LOW OFF THE CALIFORNIA COAST SPELL TROUBLE FOR THE TEMPERATURE FORECAST. THE UPPER LOW MOVES ASHORE AND SENDS HOT DESERT AIR INTO THE CNTL PLAINS BEGINNING AS EARLY AS FRIDAY. THE GEF...GFS AND GEM MODELS HAVE SLOWED THE WESTWARD MOTION OF THE ATLANTIC RIDGE. THIS HAS NO REAL BEARING ON THE FORECAST OTHER THAN TO KEEPS HEIGHTS LOW. THE ECM IS VERY FAST BUILDING THE RIDGE INTO THE FOUR CORNERS BY SUNDAY. A DRY LINE SHOULD FORM AS LOW PRESSURE DEVELOPS UP AND DOWN THE CNTL AND NRN HIGH PLAINS. THE DESERT AIR APPEARS TO PLACE THE DRY LINE EAST OF HIGHWAY 83. THE GEF MODEL WOULD APPEAR TO KEEP THE DRY LINE WEST OF 83. DISTURBANCES SHOULD COME OFF THE FRONT RANGE THURSDAY AND FRIDAY PRODUCING SOME CHANCE OF RAIN. THEREAFTER...RAIN CHANCES DIMINISH AS TEMPERATURES AT H700MB RISE INTO THE TEENS FRIDAY THROUGH SUNDAY WITH HIGHS IN THE UPPER 80S AND 90S. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 710 PM CDT SUN JUL 5 2015 A LINE OF SEVERE THUNDERSTORMS OVER THE WESTERN NEBRASKA SANDHILLS EARLY THIS EVENING WILL CONTINUE TO PROGRESS TO THE EAST. HAVE INCLUDED VCTS WITH FROPA AT KLBF AND KVTN. STRONG GUSTY WINDS WITH THE FRONTAL PASSAGE AND MVFR CIGS BEHIND THE FRONT WITH RAINSHOWERS EXPECTED THROUGH THE EARLY MORNING. WINDS SLOWLY DIMINISHING MONDAY MORNING. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...POWER SYNOPSIS...MARTIN SHORT TERM...MARTIN LONG TERM...CDC AVIATION...POWER
Hazardous weather outlook, Jul 5, 3:29 PM CDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 329 PM CDT SUN JUL 5 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-062030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 329 PM CDT SUN JUL 5 2015 /229 PM MDT SUN JUL 5 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A COLD FRONT WILL SURGE SOUTHEAST THROUGH WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING AND TONIGHT...WHICH WILL GENERATE WIDESPREAD SHOWERS AND THUNDERSTORMS OVER THE AREA. THE BEST CHANCE FOR THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL WILL BE ACROSS NORTHERN NEBRASKA...GENERALLY NORTH OF HWY 2. CONDITIONS WILL NOT BE AS FAVORABLE FOR SEVERE WEATHER FURTHER SOUTH...BUT A FEW STORMS REACHING SEVERE LIMITS CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. CHANCES FOR SHOWERS AND THUNDERSTORMS ARE IN THE FORECAST TUESDAY NIGHT THROUGH THURSDAY. THE POTENTIAL FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN AREAS NORTH OF HIGHWAY 92 IN PARTS OF WESTERN AND NORTH CENTRAL NEBRASKA LATE THIS AFTERNOON THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MARTIN
In the hours before
Local storm report, Jul 5, 8:27 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
827 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM TSTM WND GST 4 NNE CROOKSTON 42.98N 100.72W
07/05/2015 E60 MPH CHERRY NE PUBLIC
&&
MOLDANLocal storm report, Jul 5, 8:40 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
840 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HEAVY RAIN 30 NNE HYANNIS 42.40N 101.54W
07/05/2015 M2.00 INCH CHERRY NE PUBLIC
&&
MOLDANSpecial weather statement, Jul 5, 8:41 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 741 PM MDT SUN JUL 5 2015 NEZ024-035>037-057-059-060230- ARTHUR NE-HOOKER NE-KEITH NE-LINCOLN NE-LOGAN NE-MCPHERSON NE- 841 PM CDT SUN JUL 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ARTHUR... MCPHERSON...SOUTHWESTERN LOGAN...NORTHWESTERN LINCOLN...NORTHEASTERN KEITH AND SOUTHERN HOOKER COUNTIES UNTIL 930 PM CDT/830 PM MDT/... AT 735 PM MDT/835 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES SOUTHEAST OF ARTHUR TO HERSHEY...AND MOVING NORTHEAST AT 30 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... NORTH PLATTE... TRYON... RINGGOLD... BIRDWOOD... BUCKTAIL... DIAMOND BAR LAKE... FLATTS... SCHNICK LAKE... BIG LAMUNYON FLATS... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 159 AND 176. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 82 AND 109. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 180 AND 233. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 47. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. POWER
Special weather statement, Jul 5, 8:47 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 747 PM MDT SUN JUL 5 2015 NEZ022-060230- GARDEN NE- 747 PM MDT SUN JUL 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GARDEN COUNTY UNTIL 830 PM MDT... AT 735 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF LODGEPOLE...OR 14 MILES NORTHWEST OF CHAPPELL...MOVING NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CRESCENT LAKE NWR... SUGAR LOAF HILL... DOGTOWN FLATS... DEER LAKE... ADAMS FLATS... RACKETT... MUMPER... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. POWER
Local storm report, Jul 5, 9:43 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
943 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG E PAXTON 41.12N 101.36W
07/05/2015 KEITH NE TRAINED SPOTTER
3 BRANCHES DOWN RANGING FROM 2 TO 5 INCHES.
&&
JGOMEZLocal storm report, Jul 5, 9:56 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
956 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL 1 W WOOD LAKE 42.64N 100.26W
07/05/2015 E1.00 INCH CHERRY NE PUBLIC
HAIL FELL FOR ABOUT TEN MINUTES.
&&
JGOMEZThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:55 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 50 min |
| Jul 5, 8:40 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 50 min |
| Jul 5, 9:24 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 51 min |
| Jul 5, 9:34 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 41 min |
| Jul 5, 10:08 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 52 min |
| Jul 5, 10:09 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Custer, Garfield, Holt, Loup and 2 more | 51 min |
| Jul 5, 10:37 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 23 min |
| Jul 5, 10:59 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 46 min |
| Jul 5, 11:03 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown | 28 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.